# SDR GAIA9636

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5916441
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REVEALED TWO CRACKS ON LONGERON 30 BY THE PRODUCTION SPLICE AT FUSELAGE STATION 360.  REPAIRED LONGERON IAW KITTY HAWK EA D9-35-040.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
